November  2017, 22(9): 3379-3407. doi: 10.3934/dcdsb.2017142

On random cocycle attractors with autonomous attraction universes

1. 

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, Hubei 430074, China

2. 

Departamento de Matemática, Universidade Federal do Pará, Rua Augusto Corrêa s/n, 66000-000, Belém PA, Brazil

3. 

Departamento de Ecuaciones Diferenciales Análisis Numérico, Universidad de Sevilla, Apdo. de Correos 1160,41080-Sevilla, Spain

Received  October 2016 Revised  February 2017 Published  April 2017

In this paper, for non-autonomous RDS we study cocycle attractors with autonomous attraction universes, i.e. pullback attracting some autonomous random sets, instead of non-autonomous ones. We first compare cocycle attractors with autonomous and non-autonomous attraction universes, and then for autonomous ones we establish some existence criteria and characterization. We also study for cocycle attractors the continuity of sections indexed by non-autonomous symbols to find that the upper semi-continuity is equivalent to uniform compactness of the attractor, while the lower semi-continuity is equivalent to an equi-attracting property under some conditions. Finally, we apply these theoretical results to 2D Navier-Stokes equation with additive white noise and translation bounded non-autonomous forcing.

Citation: Hongyong Cui, Mirelson M. Freitas, José A. Langa. On random cocycle attractors with autonomous attraction universes. Discrete & Continuous Dynamical Systems - B, 2017, 22 (9) : 3379-3407. doi: 10.3934/dcdsb.2017142
References:
[1]

L. Arnold, Random Dynamical Systems, Springer-Verlag, Berlin, 1998. doi: 10.1007/978-3-662-12878-7.  Google Scholar

[2]

A. C. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, volume 182, Springer, 2013. doi: 10.1007/978-1-4614-4581-4.  Google Scholar

[3]

V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, volume 49. American Mathematical Society Providence, RI, USA, 2002.  Google Scholar

[4]

M. Coti Zelati and P. Kalita, Minimality properties of set-valued processes and their pullback attractors, SIAM Journal on Mathematical Analysis, 47 (2015), 1530-1561.  doi: 10.1137/140978995.  Google Scholar

[5]

H. Crauel, Global random attractors are uniquely determined by attracting deterministic compact sets, Annali di Matematica pura ed applicata, 176 (1999), 57-72.  doi: 10.1007/BF02505989.  Google Scholar

[6]

H. Crauel, Random Probability Measures on Polish Spaces, volume 11. CRC press, 2003. Google Scholar

[7]

H. CrauelA. Debussche and F. Flandoli, Random attractors, Journal of Dynamics and Differential Equations, 9 (1997), 307-341.  doi: 10.1007/BF02219225.  Google Scholar

[8]

H. Cui and J. A. Langa, Uniform attractors for non-autonomous random dynamical systems, Journal of Differential Equations, 263 (2017), 1225-1268.  doi: 10.1016/j.jde.2017.03.018.  Google Scholar

[9]

H. CuiJ. A. Langa and Y. Li, Regularity and structure of pullback attractors for reaction-diffusion type systems without uniqueness, Nonlinear Analysis: Theory, Methods & Applications, 140 (2016), 208-235.  doi: 10.1016/j.na.2016.03.012.  Google Scholar

[10]

H. Cui, J. A. Langa, Y. Li and J. Valero, Attractors for multi-valued non-autonomous dynamical systems: Relationship, characterization and robustness, Set-Valued and Variational Analysis, page in press, (2016), 1-38. doi: 10.1007/s11228-016-0395-2.  Google Scholar

[11]

J. García-LuengoP. Marín-Rubio and J. Real, Pullback attractors for three-dimensional non-autonomous navier-stokes-voigt equations, Nonlinearity, 25 (2012), 905-930.  doi: 10.1088/0951-7715/25/4/905.  Google Scholar

[12]

P. E. Kloeden and J. A. Langa, Flattening, squeezing and the existence of random attractors, In Proceedings of the Royal Society of London A: Mathematical, Physical and Engineering Sciences, The Royal Society, 463 (2007), 163-181. doi: 10.1098/rspa.2006.1753.  Google Scholar

[13]

P. E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, Number 176, American Mathematical Soc. , 2011. doi: 10.1090/surv/176.  Google Scholar

[14]

D. Li and P. Kloeden, Equi-attraction and the continuous dependence of attractors on parameters, Glasgow Mathematical Journal, 46 (2004), 131-141.  doi: 10.1017/S0017089503001605.  Google Scholar

[15]

D. Li and P. Kloeden, Equi-attraction and the continuous dependence of pullback attractors on parameters, Stochastics and Dynamics, 4 (2004), 373-384.  doi: 10.1142/S0219493704001061.  Google Scholar

[16]

D. Li and P. Kloeden, Equi-attraction and continuous dependence of strong attractors of set-valued dynamical systems on parameters, Set-Valued Analysis, 13 (2005), 405-416.  doi: 10.1007/s11228-005-2971-8.  Google Scholar

[17]

Q. MaS. Wang and C. Zhong, Necessary and sufficient conditions for the existence of global attractors for semigroups and applications, Indiana University Mathematics Journal, 51 (2002), 1541-1559.  doi: 10.1512/iumj.2002.51.2255.  Google Scholar

[18]

P. Marín-Rubio and J. Real, On the relation between two different concepts of pullback attractors for non-autonomous dynamical systems, Nonlinear Analysis: Theory, Methods & Applications, 71 (2009), 3956-3963.  doi: 10.1016/j.na.2009.02.065.  Google Scholar

[19]

R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 2nd edition, 1997. doi: 10.1007/978-1-4612-0645-3.  Google Scholar

[20]

B. Wang, Sufficient and necessary criteria for existence of pullback attractors for non-compact random dynamical systems, Journal of Differential Equations, 253 (2012), 1544-1583.  doi: 10.1016/j.jde.2012.05.015.  Google Scholar

[21]

B. Wang, Random attractors for non-autonomous stochastic wave equations with multiplicative noise, Discrete and Continuous Dynamical Systems, 34 (2014), 269-300.  doi: 10.3934/dcds.2014.34.269.  Google Scholar

show all references

References:
[1]

L. Arnold, Random Dynamical Systems, Springer-Verlag, Berlin, 1998. doi: 10.1007/978-3-662-12878-7.  Google Scholar

[2]

A. C. N. Carvalho, J. A. Langa and J. C. Robinson, Attractors for Infinite-Dimensional Non-Autonomous Dynamical Systems, volume 182, Springer, 2013. doi: 10.1007/978-1-4614-4581-4.  Google Scholar

[3]

V. V. Chepyzhov and M. I. Vishik, Attractors for Equations of Mathematical Physics, volume 49. American Mathematical Society Providence, RI, USA, 2002.  Google Scholar

[4]

M. Coti Zelati and P. Kalita, Minimality properties of set-valued processes and their pullback attractors, SIAM Journal on Mathematical Analysis, 47 (2015), 1530-1561.  doi: 10.1137/140978995.  Google Scholar

[5]

H. Crauel, Global random attractors are uniquely determined by attracting deterministic compact sets, Annali di Matematica pura ed applicata, 176 (1999), 57-72.  doi: 10.1007/BF02505989.  Google Scholar

[6]

H. Crauel, Random Probability Measures on Polish Spaces, volume 11. CRC press, 2003. Google Scholar

[7]

H. CrauelA. Debussche and F. Flandoli, Random attractors, Journal of Dynamics and Differential Equations, 9 (1997), 307-341.  doi: 10.1007/BF02219225.  Google Scholar

[8]

H. Cui and J. A. Langa, Uniform attractors for non-autonomous random dynamical systems, Journal of Differential Equations, 263 (2017), 1225-1268.  doi: 10.1016/j.jde.2017.03.018.  Google Scholar

[9]

H. CuiJ. A. Langa and Y. Li, Regularity and structure of pullback attractors for reaction-diffusion type systems without uniqueness, Nonlinear Analysis: Theory, Methods & Applications, 140 (2016), 208-235.  doi: 10.1016/j.na.2016.03.012.  Google Scholar

[10]

H. Cui, J. A. Langa, Y. Li and J. Valero, Attractors for multi-valued non-autonomous dynamical systems: Relationship, characterization and robustness, Set-Valued and Variational Analysis, page in press, (2016), 1-38. doi: 10.1007/s11228-016-0395-2.  Google Scholar

[11]

J. García-LuengoP. Marín-Rubio and J. Real, Pullback attractors for three-dimensional non-autonomous navier-stokes-voigt equations, Nonlinearity, 25 (2012), 905-930.  doi: 10.1088/0951-7715/25/4/905.  Google Scholar

[12]

P. E. Kloeden and J. A. Langa, Flattening, squeezing and the existence of random attractors, In Proceedings of the Royal Society of London A: Mathematical, Physical and Engineering Sciences, The Royal Society, 463 (2007), 163-181. doi: 10.1098/rspa.2006.1753.  Google Scholar

[13]

P. E. Kloeden and M. Rasmussen, Nonautonomous Dynamical Systems, Number 176, American Mathematical Soc. , 2011. doi: 10.1090/surv/176.  Google Scholar

[14]

D. Li and P. Kloeden, Equi-attraction and the continuous dependence of attractors on parameters, Glasgow Mathematical Journal, 46 (2004), 131-141.  doi: 10.1017/S0017089503001605.  Google Scholar

[15]

D. Li and P. Kloeden, Equi-attraction and the continuous dependence of pullback attractors on parameters, Stochastics and Dynamics, 4 (2004), 373-384.  doi: 10.1142/S0219493704001061.  Google Scholar

[16]

D. Li and P. Kloeden, Equi-attraction and continuous dependence of strong attractors of set-valued dynamical systems on parameters, Set-Valued Analysis, 13 (2005), 405-416.  doi: 10.1007/s11228-005-2971-8.  Google Scholar

[17]

Q. MaS. Wang and C. Zhong, Necessary and sufficient conditions for the existence of global attractors for semigroups and applications, Indiana University Mathematics Journal, 51 (2002), 1541-1559.  doi: 10.1512/iumj.2002.51.2255.  Google Scholar

[18]

P. Marín-Rubio and J. Real, On the relation between two different concepts of pullback attractors for non-autonomous dynamical systems, Nonlinear Analysis: Theory, Methods & Applications, 71 (2009), 3956-3963.  doi: 10.1016/j.na.2009.02.065.  Google Scholar

[19]

R. Temam, Infinite Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 2nd edition, 1997. doi: 10.1007/978-1-4612-0645-3.  Google Scholar

[20]

B. Wang, Sufficient and necessary criteria for existence of pullback attractors for non-compact random dynamical systems, Journal of Differential Equations, 253 (2012), 1544-1583.  doi: 10.1016/j.jde.2012.05.015.  Google Scholar

[21]

B. Wang, Random attractors for non-autonomous stochastic wave equations with multiplicative noise, Discrete and Continuous Dynamical Systems, 34 (2014), 269-300.  doi: 10.3934/dcds.2014.34.269.  Google Scholar

[1]

Hongyong Cui, Mirelson M. Freitas, José A. Langa. Squeezing and finite dimensionality of cocycle attractors for 2D stochastic Navier-Stokes equation with non-autonomous forcing. Discrete & Continuous Dynamical Systems - B, 2018, 23 (3) : 1297-1324. doi: 10.3934/dcdsb.2018152

[2]

Julia García-Luengo, Pedro Marín-Rubio, José Real. Regularity of pullback attractors and attraction in $H^1$ in arbitrarily large finite intervals for 2D Navier-Stokes equations with infinite delay. Discrete & Continuous Dynamical Systems - A, 2014, 34 (1) : 181-201. doi: 10.3934/dcds.2014.34.181

[3]

Boling Guo, Yongqian Han, Guoli Zhou. Random attractor for the 2D stochastic nematic liquid crystals flows. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2349-2376. doi: 10.3934/cpaa.2019106

[4]

Julia García-Luengo, Pedro Marín-Rubio, José Real. Some new regularity results of pullback attractors for 2D Navier-Stokes equations with delays. Communications on Pure & Applied Analysis, 2015, 14 (5) : 1603-1621. doi: 10.3934/cpaa.2015.14.1603

[5]

Hakima Bessaih, Benedetta Ferrario. Statistical properties of stochastic 2D Navier-Stokes equations from linear models. Discrete & Continuous Dynamical Systems - B, 2016, 21 (9) : 2927-2947. doi: 10.3934/dcdsb.2016080

[6]

Igor Kukavica. Interior gradient bounds for the 2D Navier-Stokes system. Discrete & Continuous Dynamical Systems - A, 2001, 7 (4) : 873-882. doi: 10.3934/dcds.2001.7.873

[7]

Kerem Uǧurlu. Continuity of cost functional and optimal feedback controls for the stochastic Navier Stokes equation in 2D. Communications on Pure & Applied Analysis, 2017, 16 (1) : 189-208. doi: 10.3934/cpaa.2017009

[8]

Julia García-Luengo, Pedro Marín-Rubio, José Real, James C. Robinson. Pullback attractors for the non-autonomous 2D Navier--Stokes equations for minimally regular forcing. Discrete & Continuous Dynamical Systems - A, 2014, 34 (1) : 203-227. doi: 10.3934/dcds.2014.34.203

[9]

Yong Yang, Bingsheng Zhang. On the Kolmogorov entropy of the weak global attractor of 3D Navier-Stokes equations:Ⅰ. Discrete & Continuous Dynamical Systems - B, 2017, 22 (6) : 2339-2350. doi: 10.3934/dcdsb.2017101

[10]

Vladimir V. Chepyzhov, E. S. Titi, Mark I. Vishik. On the convergence of solutions of the Leray-$\alpha $ model to the trajectory attractor of the 3D Navier-Stokes system. Discrete & Continuous Dynamical Systems - A, 2007, 17 (3) : 481-500. doi: 10.3934/dcds.2007.17.481

[11]

Alexei Ilyin, Kavita Patni, Sergey Zelik. Upper bounds for the attractor dimension of damped Navier-Stokes equations in $\mathbb R^2$. Discrete & Continuous Dynamical Systems - A, 2016, 36 (4) : 2085-2102. doi: 10.3934/dcds.2016.36.2085

[12]

Grzegorz Łukaszewicz. Pullback attractors and statistical solutions for 2-D Navier-Stokes equations. Discrete & Continuous Dynamical Systems - B, 2008, 9 (3&4, May) : 643-659. doi: 10.3934/dcdsb.2008.9.643

[13]

Aslihan Demirkaya. The existence of a global attractor for a Kuramoto-Sivashinsky type equation in 2D. Conference Publications, 2009, 2009 (Special) : 198-207. doi: 10.3934/proc.2009.2009.198

[14]

J. Huang, Marius Paicu. Decay estimates of global solution to 2D incompressible Navier-Stokes equations with variable viscosity. Discrete & Continuous Dynamical Systems - A, 2014, 34 (11) : 4647-4669. doi: 10.3934/dcds.2014.34.4647

[15]

Yutaka Tsuzuki. Solvability of $p$-Laplacian parabolic logistic equations with constraints coupled with Navier-Stokes equations in 2D domains. Evolution Equations & Control Theory, 2014, 3 (1) : 191-206. doi: 10.3934/eect.2014.3.191

[16]

Songsong Lu, Hongqing Wu, Chengkui Zhong. Attractors for nonautonomous 2d Navier-Stokes equations with normal external forces. Discrete & Continuous Dynamical Systems - A, 2005, 13 (3) : 701-719. doi: 10.3934/dcds.2005.13.701

[17]

Shuguang Shao, Shu Wang, Wen-Qing Xu, Bin Han. Global existence for the 2D Navier-Stokes flow in the exterior of a moving or rotating obstacle. Kinetic & Related Models, 2016, 9 (4) : 767-776. doi: 10.3934/krm.2016015

[18]

Ruihong Ji, Yongfu Wang. Mass concentration phenomenon to the 2D Cauchy problem of the compressible Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2019, 39 (2) : 1117-1133. doi: 10.3934/dcds.2019047

[19]

Alain Miranville, Xiaoming Wang. Upper bound on the dimension of the attractor for nonhomogeneous Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 1996, 2 (1) : 95-110. doi: 10.3934/dcds.1996.2.95

[20]

Huaiqiang Yu, Bin Liu. Pontryagin's principle for local solutions of optimal control governed by the 2D Navier-Stokes equations with mixed control-state constraints. Mathematical Control & Related Fields, 2012, 2 (1) : 61-80. doi: 10.3934/mcrf.2012.2.61

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (20)
  • HTML views (20)
  • Cited by (2)

[Back to Top]